MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210S-GZ0
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console displayed error code 660 during procedure.The console was turned off for safety and then error coded 611 and 831 were displayed, therefore, the day was suspended.There was no procedure and patient outcome reported.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console, as well was power-on tests, however there were no issues found within the console.During the inspection, the event reported of error codes 660, 611 and 831 could not be replicated by the fse.A conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description
It was reported that the console displayed error code 660 during procedure.The console was turned off for safety and then error coded 611 and 831 were displayed, therefore, the day was suspended.There was no procedure and patient outcome reported.A full service was performed on the console; however no issues were observed during the evaluation.Also, was informed that the city where the equipment is located has been experiencing issues with the electrical grid, and that electrical irregularities may be contributing to the reported errors.

Brand Name
GREENLIGHT XPS?
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22032100
Report Number2124215-2025-29214
Device Sequence Number13132402
Product Code GEX
UDI-Device Identifier08714729979173
UDI-Public(01)08714729979173(10)XPS62012
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210S-GZ0
Device Catalogue Number0010-0210S-GZ0
Device Lot NumberXPS62012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/20/2025
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown